Previous |  Up |  Next


Title: Two examples of the operators with jumping nonlinearities (English)
Author: Švarc, Rudolf
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 30
Issue: 3
Year: 1989
Pages: 587-620
Category: math
MSC: 47H12
MSC: 47H15
MSC: 47J10
MSC: 90C33
idZBL: Zbl 0732.47052
idMR: MR1031875
Date available: 2008-06-05T21:40:09Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Ambrosetti A., Prodi G.: On the inversion of some mappings with singularities between Banach spaces.Annali Mat. Pura Appl. 93 (1973), 231-246. MR 0320844
Reference: [2] Prodi G., Ambrosetti A.: Analisi non lineare.I. quaderno Pisa 1973. Zbl 0352.47001
Reference: [3] Fučík S.: Solvability of nonlinear equations and BVP.Reidel-Dordrecht and Soc. of Czechoslovak Mathematicians and Physicists, Prague 1980.
Reference: [4] Fučík S., Milota J.: Linear and nonlinear variational inequalities on half-spaces.Comm. Math. Univ. Carol. 16 (1975), 663-682. MR 0417877
Reference: [5] John O., Quittner P., Stará J.: Spectral properties and solvability of variational inequalities.(to be published).
Reference: [6] Murty K. G.: On the number of solutions to the complementarity problem and spanning properties of complementary cones.Linear Algebra and its Appl. 5 (1972), 65-108. Zbl 0241.90046, MR 0291183
Reference: [7] Rohn J.: Solving interval linear systems.Freiburger Intervall-Berichte 84/7, 1-14. Zbl 0496.65015
Reference: [8] Švarc R.: The operators with jumping nonlinearities and combinatorics.(to be published in Journal of Nonlin. Analysis - TMA).
Reference: [9] Švarc R.: Some combinatorial results about the operators with jumping nonlinearities.(to be published).
Reference: [10] Švarc R.: The solution of a Fučík's conjecture.Comm. Math. Univ. Carol. 25 (1984), 483-517. Zbl 0562.47049, MR 0775566
Reference: [11] van der Waerden B. L.: Algebra I.Springer-Verlag Berlin - Heidelberg - New York 1971. (Russian translation Nauka, Moscow, 1979) Zbl 0221.12001


Files Size Format View
CommentatMathUnivCarol_030-1989-3_17.pdf 2.085Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo